MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ ULTRA-FINE PEN NEEDLES; AUTOINJECTOR NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ ULTRA-FINE PEN NEEDLES; AUTOINJECTOR NEEDLE
Catalog Number 320882
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed per the applicable operations and met qc specifications.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.
 
Event or Problem Description
It was reported that half a box of bd¿ ultra-fine pen needles were broken during injection of victoza, and there was a need to press harder to inject.

Brand Name
BD¿ ULTRA-FINE PEN NEEDLES
Common Device Name
AUTOINJECTOR NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8276529
Report Number8041187-2019-00108
Device Sequence Number19214279
Product Code FMI
UDI-Device Identifier10885403897504
UDI-Public10885403897504
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2023
Device Catalogue Number320882
Device Lot Number8058370
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;